| Model Number |
M00558490 |
| Medical Device Problem Codes |
Burst Container or Vessel (1074); Use of Device Problem (1670)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/19/2024
Type of Reportable Event
Malfunction
Event or Problem Description
Note: this report pertains to one of two cre wire guided dilatation balloon used in the same patient and procedure.It was reported to boston scientific corporation that a cre wireguided dilatation balloon was being prepared for use in the esophagus during an esophagogastroduodenoscopy (egd) procedure to be performed on (b)(6) 2024.During preparation, the balloon burst before they could fully inflate the balloon.It was reported that it happened with 2 balloons from the same lot.The procedure was completed.There were no patient complications reported as a result of this event.Note: the instructions for use (ifu) indicate that this balloon should not be pre-inflated prior to use in the procedure.However, the customer reported that the balloon was pre-inflated outside of the patient.
Additional Manufacturer Narrative
Block d2b: the remaining pro code (product code) are fdt and knq; reported here as pro code (product code) exceeded the character limit for the designated field.Block h6: imdrf device code a0402 captures the reportable event of a balloon burst.